Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 344, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2011, 5:18 PM EDT for Cherokee County, Gilmer County, Pickens County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 18, 2011, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Cherokee County, GA, Gilmer County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 121 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:21 PM EDT | TSTM WND DMG | Jasper, GA | PICKENS COUNTY EMA RELAYED A REPORT OF WIDESPREAD TREE DAMAGE COUNTY WIDE. EMA ALSO REPORTS TREES DOWN ON STRUCTURES AND ACROSS SOME ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 11:05 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS52 KFFC 182118
SVRFFC
GAC057-123-227-182200-
/O.NEW.KFFC.SV.W.0344.110618T2118Z-110618T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN GILMER COUNTY IN NORTH CENTRAL GEORGIA
PICKENS COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 7 MILES WEST OF TALKING ROCK...MOVING
SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALESKA...JASPER...NELSON AND BALL GROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
SATURDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3459 8436 3430 8427 3431 8465 3435 8464
3446 8464 3455 8465
TIME...MOT...LOC 2118Z 295DEG 29KT 3451 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:16 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 18, 3:16 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT SAT JUN 18 2011 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CONVECTION HAVING A HARD TIME FIRING ACROSS THE FORECAST AREA THIS AFTERNOON DESPITE PLENTY OF SUN STARTING TO BREAK THROUGH. UPPER RIDGE HAS STARTED TO BUILD BACK INTO THE REGION. MORE EXTENSIVE CONVECTION ACROSS TENNESSEE INTO THE WESTERN CAROLINAS IS HAVING A HARD TIME PENETRATING INTO NORTH GEORGIA. STILL LOOKS LIKE THUNDERSTORMS WILL BE LIKELY ACROSS THE FAR NORTH THIS AFTERNOON WITH A GOOD CHANCE INTO THE EVENING ACROSS NORTH AND EAST CENTRAL GEORGIA. HIGH RESOLUTION SHORT RANGE MODELS PUSH A SCATTERED BAND OF CONVECTION ACROSS THE FORECAST AREA...HOWEVER THE BETTER ACTIVITY SHOULD BE SHUNTED EAST OF THE AREA AROUND THE PERIPHERY OF THE UPPER RIDGE. FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD THE UPPER RIDGE CONTINUES TO BUILD OVER THE SOUTHEASTERN U.S. WITH A RETURN TO ISOLATED DIURNAL CONVECTION...MAINLY ACROSS THE NORTH. LOW LEVEL MOISTURE IS MODERATE AND WE WILL NEED TO KEEP AN EYE ON HEAT INDEX POTENTIAL ACROSS PORTIONS OF EAST CENTRAL GEORGIA FOR THE FIRST PART OF THE WORK WEEK. .LONG TERM /TUESDAY THROUGH SATURDAY/... SIGNIFICANT SHIFT IN THE UPPER LEVEL PATTERN STILL LOOKING GOOD FOR THE SECOND HALF OF THE WEEK. UPPER RIDGE DOMINATES THROUGH TUESDAY...BUT FLATTENS AND SHIFTS EAST WEDNESDAY AND THURSDAY AS AN UPPER TROUGH DIGS INTO THE MISSISSIPPI VALLEY...SHIFTING EAST THROUGH THE END OF THE WEEK. THIS SHOULD LEAD MORE MODERATE TEMPERATURES AND INCREASING CHANCES FOR PRECIPITATION. THIS IS HANDLED WELL BY THE CURRENT EXTENDED FORECAST TRENDS AND NO SIGNIFICANT CHANGES WERE MADE TO THE EXTENDED FORECAST GRIDS. && .FIRE WEATHER... UPPER RIDGE BUILDING INTO THE REGION FOR THE FIRST HALF OF THE WEEK WILL ALLOW TEMPERATURES TO REMAIN ABOVE SEASONAL NORMALS AND WILL MINIMIZE RAIN CHANCES...BUT MODERATE LOW LEVEL MOISTURE SHOULD KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS. && AVIATION... 18Z UPDATE... BKN035 CIGS SHOULD SCT BY 19Z. LOOKS LIKE CONVECTION TRYING TO INITIATE NEAR RYY AT 18Z... AND WILL MOVE EAST...POSSIBLY SHRA BRUSHING PDK BEFORE 19Z...BUT EXPECTED TO STAY NORTH AT THIS TIME. STILL LIKE CB AT 19Z FOR ATLANTA AREA TAFS WITH A TEMPO 20-23Z TSRA AS EXPECTED DEVELOPMENT WEST AND NW OF ATLANTA MOVES EAST ACROSS THE ATLANTA AREA. THE CONVECTIVE THREAT ENDS BY 00Z WITH VFR CONDITIONS EXPECTED OVERNIGHT. SHOULD SEE SOME SCT010 BY 12Z WITH SUNRISE HEATING...AND MAY BRIEFLY SEE SOME MVFR CIGS BETWEEN 12-15Z...BUT WILL STAY VFR FOR NOW. WEST WINDS 10G20KTS THIS AFTERNOON...WILL GO SW 5-7KTS OVERNIGHT...THEN WEST 12G22KTS BY 16-18Z SUN. EXPECT SCT050CB BY 22Z SUN AS CONVECTION WILL BE LATE AND LIKELY EAST. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS...EXCEPT FOR HIGH CONFIDENCE ON WIND SPEED AND DIRECTION. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 96 70 98 / 40 20 20 20 ATLANTA 72 94 73 94 / 30 20 10 10 BLAIRSVILLE 67 94 65 92 / 40 30 20 20 CARTERSVILLE 69 95 67 96 / 40 20 20 10 COLUMBUS 72 96 74 97 / 20 10 10 10 GAINESVILLE 71 95 72 95 / 40 20 20 20 MACON 70 96 71 97 / 20 10 10 10 ROME 69 94 67 96 / 40 20 20 20 PEACHTREE CITY 69 95 68 95 / 30 10 10 10 VIDALIA 72 97 74 99 / 20 10 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER... GORDON...HALL...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION... WALKER...WHITE...WHITFIELD. && 20
Hazardous weather outlook, Jun 18, 2:51 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT SAT JUN 18 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 251 PM EDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE. .SYNOPSIS... ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK ACROSS MAINLY NORTH GEORGIA THIS AFTERNOON...AND WITH VARIOUS OUTFLOW BOUNDARIES MOVING IN FROM STORM OVER TENNESSEE... SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. .DISCUSSION... A SERIES OF UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE SOUTHEAST TODAY AND SUNDAY. DAYTIME HEATING AND NUMEROUS OUTFLOW BOUNDARIES WILL FUEL THUNDERSTORM DEVELOPMENT... MAINLY BETWEEN 4 PM THIS AFTERNOON AND 10 PM THIS EVENING. CAPE VALUES BETWEEN 2000 AND 2500 J/KG...MODERATE MID LEVEL SHEAR AND LIFTED INDEX VALUES BELOW -4... COULD SUPPORT ISOLATED SEVERE STORMS DURING MAX HEATING. OTHERWISE... THUNDERSTORM ACTIVITY WILL DIMINISH BY LATE EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 18, 5:05 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG DALTON 34.77N 84.97W
06/18/2011 WHITFIELD GA PUBLIC
AT LEAST 6 TREES DOWN AROUND CLEVELAND HIGHWAY IN DALTON.
&&
DDARBESpecial weather statement, Jun 18, 5:07 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SAT JUN 18 2011
GAZ030-031-182145-
507 PM EDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN POLK AND PAULDING COUNTIES UNTIL 545 PM EDT...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF CEDARTOWN...MOVING EAST AT 20
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
POLK AND PAULDING COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CEDARTOWN...ANTIOCH...FISH CREEK...
BRASWELL...YORKVILLE...VAN WERT...ROCKMART AND ARAGON. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3408 8540 3406 8491 3385 8498 3387 8504
3390 8504 3391 8515 3397 8538
TIME...MOT...LOC 2107Z 283DEG 19KT 3404 8532Special weather statement, Jun 18, 5:12 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SAT JUN 18 2011
GAZ033-034-045-182145-
512 PM EDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 545 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSWELL...MOVING SOUTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUNWOODY...ROSWELL...
ALPHARETTA...DORAVILLE...MECHANICSVILLE...BERKELEY LAKE...JOHNS
CREEK...NORCROSS...DULUTH...LILBURN...PLEASANT HILL...MOUNTAIN
PARK...CENTERVILLE...SNELLVILLE AND LAWRENCEVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3398 8390 3376 8401 3396 8439 3398 8437
3401 8440 3402 8440 3409 8434
TIME...MOT...LOC 2113Z 294DEG 26KT 3399 8431Special weather statement, Jun 18, 5:15 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUN 18 2011
GAZ047-049-182145-
515 PM EDT SAT JUN 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON AND MORGAN COUNTIES UNTIL 545 PM EDT...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HERNDONVILLE...MOVING SOUTHEAST AT 30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON AND MORGAN COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SOCIAL CIRCLE...PANNELL...HERNDONVILLE...
EBENEZER...RUTLEDGE...HARD LABOR CREEK STATE PARK...PARKS MILL...
SWORDS...MADISON...APALACHEE AND BUCKHEAD. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3353 8328 3349 8328 3348 8330 3346 8342
3370 8380 3379 8372 3369 8340 3365 8336
3360 8335 3354 8327
TIME...MOT...LOC 2115Z 298DEG 24KT 3370 8370Local storm report, Jun 18, 5:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG DALTON 34.77N 84.97W
06/18/2011 WHITFIELD GA PUBLIC
4 TREES DOWN ON 4 DIFFERENT HOUSES WITHIN THE CITY.
&&
DDARBELocal storm report, Jun 18, 5:18 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG ROCKY FACE 34.80N 85.03W
06/18/2011 WHITFIELD GA PUBLIC
2 TREES DOWN ON HOUSES IN ROCKY FACE.
&&
DDARBEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:36 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Wilkes | 39 min |
| Jun 18, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 49 min |
| Jun 18, 4:01 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Jun 18, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Murray, Walker, Whitfield | 48 min |
| Jun 18, 4:38 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Pickens, Union | 52 min |
| Jun 18, 4:39 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 51 min |
| Jun 18, 4:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jun 18, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray | 42 min |
| Jun 18, 5:07 PM EDT | Special Weather Statement | FFC | Polk | 38 min |
| Jun 18, 5:12 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jun 18, 5:15 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Jun 18, 5:25 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 50 min |
| Jun 18, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Walton | 29 min |
| Jun 18, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Lumpkin, Pickens | 30 min |
| Jun 18, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Haralson, Paulding | 44 min |
| Jun 18, 5:35 PM EDT | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 25 min |
| Jun 18, 5:41 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
| Jun 18, 5:43 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 32 min |
| Jun 18, 5:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 18, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Rockdale, Walton | 25 min |
| Jun 18, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 41 min |
| Jun 18, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 46 min |
| Jun 18, 6:02 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jun 18, 6:08 PM EDT | Special Weather Statement | FFC | Oglethorpe | 52 min |
| Jun 18, 6:12 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 33 min |
| Jun 18, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 40 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 37 min |
| Jun 18, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 46 min |
| Jun 18, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe | 38 min |
| Jun 18, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 51 min |
| Jun 18, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe | 30 min |
| Jun 18, 6:59 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jun 18, 7:02 PM EDT | Special Weather Statement | FFC | Morgan | 43 min |
| Jun 18, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 15 min |
| Jun 18, 7:09 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 36 min |
| Jun 18, 7:31 PM EDT | Special Weather Statement | FFC | Warren | 14 min |
| Jun 18, 7:40 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Warren | 50 min |
| Jun 18, 7:46 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.